# SDR AUS20011385

- Difficulty date: November 30, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: C2925010100
- Condition: Worn
- Location: Ignition Switchi
- Component: Ignition Switchi, Cont, IO520F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) IGNITION SWITCH TERMINALS WORN BEYOND LIMITS.
